# SDR CKSA98304

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS, SEVERAL LIGHTS INOP.  ALL EMERGENCY LIGHTS PACKS WERE REMOVED, RECHARGED IAW MM 33-51-00.  REINSTALLED AND TESTED GOOD IAW MM 33-51-03.  NON-ROUTINE TASK CARD NUMBER B0083-02-N-00014.
